# SDR REXA2016083001698

- Difficulty date: August 30, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE PANEL ATTACH FITTING BS 470.00 IS CRACKED.  REMOVED  AND REPLACED THE ATTACH FITTING IAW SRM 51-42-06.
